Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 142, NWS Memphis, TN

May 18, 2025DeSoto County, Mississippi

NWS Memphis, TN issued this tornado warning at May 18, 2025, 10:22 PM CDT for DeSoto County, Mississippi. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2025, 10:22 PM CDT (03:22 UTC)
Expired
May 18, 2025, 10:47 PM CDT
In force
25 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County DeSoto County, MS

The radar

The Memphis radar (KNQA), 56 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 10:23 PM CDTTSTM WND DMG1 N Hernando, MSTrees down in yard on just off of Tara Drive.
May 18, 10:26 PM CDTTORNADO2 Ene Hernando, MSEF1 tornado with 95 mph winds occurred in Hernando, MS.
May 18, 10:34 PM CDTTSTM WND DMG5 Wnw Lewisburg, MSLarge tree across Pleasant Hill Rd near Laughter Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.4 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2025-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2025-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1157 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.7
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted.

860 
WFUS54 KMEG 190322
TORMEG
MSC033-190400-
/O.NEW.KMEG.TO.W.0142.250519T0322Z-250519T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1022 PM CDT Sun May 18 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  East central DeSoto County in northwestern Mississippi...

* Until 1100 PM CDT.

* At 1022 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Eudora, or 8 miles west of Hernando,
  moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Alphaba, Cockrum, Frees Corners, Lewisburg, Bright, Nesbit, and
  Hernando.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3489 9007 3491 8974 3477 8976 3477 8989
      3483 9008
TIME...MOT...LOC 0322Z 275DEG 33KT 3486 9014 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

PWB
3 follow-up statements
750 
WWUS54 KMEG 190324
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1024 PM CDT Sun May 18 2025

MSC033-190400-
/O.CON.KMEG.TO.W.0142.000000T0000Z-250519T0400Z/
DeSoto MS-
1024 PM CDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST
CENTRAL DESOTO COUNTY...

At 1023 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Hernando, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Alphaba, Cockrum, Frees Corners, Lewisburg, Bright, Nesbit, and
Hernando.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3489 9007 3491 8974 3477 8976 3477 8989
      3483 9008
TIME...MOT...LOC 0323Z 269DEG 32KT 3485 8999 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

PWB
198 
WWUS54 KMEG 190335
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1035 PM CDT Sun May 18 2025

MSC033-190400-
/O.CON.KMEG.TO.W.0142.000000T0000Z-250519T0400Z/
DeSoto MS-
1035 PM CDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST
CENTRAL DESOTO COUNTY...

At 1034 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lewisburg, or 8 miles east of Hernando, moving east
at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bright, Alphaba, and Cockrum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3487 8992 3485 8975 3477 8976 3477 8989
      3479 8995
TIME...MOT...LOC 0334Z 283DEG 38KT 3481 8985 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

PWB
314 
WWUS54 KMEG 190347
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1047 PM CDT Sun May 18 2025

MSC033-190356-
/O.CAN.KMEG.TO.W.0142.000000T0000Z-250519T0400Z/
DeSoto MS-
1047 PM CDT Sun May 18 2025

...THE TORNADO WARNING FOR EAST CENTRAL DESOTO COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However, gusty winds are still possible with this
thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for 
DeSoto County. Winds up to 70 mph are possible to the south of 
I-269 and east of I-55

&&

LAT...LON 3487 8992 3485 8975 3477 8976 3477 8989
      3479 8995
TIME...MOT...LOC 0345Z 275DEG 33KT 3480 8971 

$$

PWB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at May 18, 8:39 PM CDT, 1 hour 43 minutes earlier. Its key messages:

  • Updated at 827 PM CDT Sun May 18 2025
  • An unsettled weather pattern will continue through Tuesday with chances for showers and thunderstorm each day. A few thunderstorms could be strong to severe today and tonight with a greater chance of severe thunderstorms on Tuesday.
  • Cooler and less humid conditions will follow for Wednesday through Friday behind a cold front.
  • Chance for thunderstorms will return to the Mid-South next weekend as an upper level disturbance moves through.
Area forecast discussion, May 18, 8:39 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
839 PM CDT Sun May 18 2025

...New UPDATE...

.KEY MESSAGES...
Updated at 827 PM CDT Sun May 18 2025

- An unsettled weather pattern will continue through Tuesday with
  chances for showers and thunderstorm each day. A few
  thunderstorms could be strong to severe today and tonight with a
  greater chance of severe thunderstorms on Tuesday.

- Cooler and less humid conditions will follow for Wednesday
  through Friday behind a cold front.

- Chance for thunderstorms will return to the Mid-South next
  weekend as an upper level disturbance moves through.

&&

.UPDATE...
Issued at 839 PM CDT Sun May 18 2025

Convection over eastern AR has experienced an uptick in
intensity/coverage in the past hour. Thermodynamics look
favorable for persistence with this activity riding the MLCAPE
gradient just north of the I-40 corridor. The 0-3 km CAPE is still
at or above 75 J/kg, but 700-500 mb lapse rates appear fairly
poor at less than 6.5 C/km. Bulk shear is more marginal for
organized storms as it continues a downward trend. The RAP shows
0-6 km bulk shear close to 40 kts, while the NQA VWP hodograph
indicates this is overdone (maybe closer to 25-30 kts). This leads
me to believe that the ceiling for severe thunderstorms is more
on the marginal side with a few storms pulsing briefing to severe
criteria over the next few hours. Fortunately, low-level winds are
generally weak, leading to unfavorable hodographs for tornadic
storms. PoPs were increased tonight, mainly for areas along/north
of I-40.

MJ

&&

.DISCUSSION...
(This evening through next Saturday)
Issued at 237 PM CDT Sun May 18 2025

A quiet afternoon across the Mid-South at this hour. Temperatures
have remained on the cooler side this afternoon, due to earlier
clouds, showers, and thunderstorms. The majority of the region is
in the mid to upper 70s with dewpoints in the mid 60s.

The latest surface analysis places a weak quasi-stationary front
along the TN/MS border. Aloft, a shortwave continues to dig across
central Oklahoma with slightly building heights downstream over
the Mid-South. Quiet weather will persist over the next 6 to 8
hours. Another shortwave, currently near the ArkLaTex, will help
lift the front back north overnight as a warm front. Showers and
thunderstorm coverage does not look great with this boundary, and
any storms that do form will be confined mainly to areas north of
I-40. A couple of strong storms are certainly possible, as MLCAPE
climbs to around 1500 J/kg and deep layer shear peaks around 25
knots. Any strong to severe storms would produce damaging winds
and large hail. Confidence, however, remains quite low as shear
will be mostly marginal or below 30 knots.

A mostly dry day is on tap for Monday as upper level heights build
ahead of a deepening trough over the Central Plains. Temperatures
will top out in the upper 80s under mostly clear skies. The first
round of storms looks to arrive late Monday night, as a leading
shortwave rounds the base of the main trough. A few strong to
potentially severe storms are possible, with damaging winds and
large hail as the main threats.

The main trough will take on a negative tilt by Tuesday morning
as it moves into the Lower Mississippi Valley. An associated
surface low will develop over northern MO and track NE Tuesday
afternoon. The Mid-South will be deep into a favorable warm
sector airmass.

By early Tuesday afternoon, 30 to 40 meter height falls will
overspread a moderately unstable airmass. An all hazards threat
looks to unfold as bulk shear climbs to around 60 kts, mid and
upper lapse rates peak around 7.5 C/kg, and low level SRH climbs
to around 200 m2/s2. Initial storm mode still remains a question
this far out, due to subtle timing differences among synoptic
guidance. The ECMWF solution was preferred for this forecast
package, due to several consistent model runs.

The atmosphere looks to remain capped through late morning,
however, any storms can get going early they would most likely be
discrete and supercellular and pose an hazards risk of large hail,
damaging winds, and tornadoes. As the day progresses, a QLCS and/or
bowing line segments are the most likely mode due to the degree
of upper level forcing. LREF joint probabilities paint the highest
values (greater than 60% for 1000 J/kg of SBCAPE, 45 kts of bulk
shear, and less than -25 J/kg CIN) along and east of the
Mississippi River, and this is consistent with an Enhanced Risk
(3/5) over the aforementioned area. The threat will push east of
the Tennessee River by Tuesday evening.

Wednesday through Friday will be mainly dry, cool, and
comfortable as we remain in northwest flow aloft. Highs will be
in the low to mid 70s each day with lows in the upper 40s and
lower 50s.

Chances for showers and thunderstorms will likely return next
weekend, as several shortwaves rotate through northwest flow
aloft.

AC3

&&

.AVIATION...
(00Z TAFS)
Issued at 650 PM CDT Sun May 18 2025

Leading edge of SHRA/TSRA over northern AR was approaching the
western edge of the MEM 25 mile VC ring at discussion time. This
activity was moving into a more weakly-sheared and less
convectively unstable environment near the MS River, but sparse TS
coverage may persist for the next hour or two as it moves east-
southeast.

Stronger upstream TSRA over over north central AR may have a
better chance of survival near MEM, with the aid of a modest
nocturnal low level jet (strengthening winds 1-3 kft above the
surface). Of note, the last two HRRR runs have backed off the
potential for TSRA around MEM in the 05-08Z time frame.

Upper level ridging should preclude TSRA development Monday
afternoon. The ridge will lift out by 00Z Tuesday, with TSRA
potential increasing at JBR and MEM mid/late Monday evening.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

UPDATE...MJ
PUBLIC FORECAST...AC3
AVIATION...PWB

In the hours before

Special weather statement, May 18, 8:13 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Memphis TN
813 PM CDT Sun May 18 2025

ARZ035-048-190145-
St. Francis AR-Cross AR-
813 PM CDT Sun May 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ST. FRANCIS AND
WESTERN CROSS COUNTIES THROUGH 845 PM CDT...

At 813 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fair Oaks, or 10 miles southwest of Wynne, moving northeast at 25
mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Wynne, Hydrick, Rosenbaum, Fitzgerald Crossing, Crow Creek,
Wittsburg, Village Creek State Park, Fair Oaks, Brushy Lake, McElroy,
Vanndale, Colt, Kinton, Fair Field, Ellis Chapel, Levesque, Hamlin,
L'angville, and Caldwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3527 9104 3539 9078 3514 9063 3504 9104
TIME...MOT...LOC 0113Z 241DEG 24KT 3516 9096

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

PWB
Special weather statement, May 18, 8:43 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Memphis TN
843 PM CDT Sun May 18 2025

ARZ036-048-190215-
St. Francis AR-Crittenden AR-
843 PM CDT Sun May 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ST. FRANCIS AND
SOUTHWESTERN CRITTENDEN COUNTIES THROUGH 915 PM CDT...

At 842 PM CDT, Doppler radar was tracking a strong thunderstorm over
New Home, or 8 miles northwest of Hughes, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Madison, Hughes, Kate, Cottonwood Corner, Browns, Louise, Jonquil,
Mud Lake, Brice, Cunningham Corner, Edmondson, Tarsus, Round Pond,
Widener, Blackfish, Beck, Neuhardt, Simsboro, Democrat, and Earle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3512 9069 3515 9060 3515 9050 3529 9050
      3524 9021 3487 9038 3488 9041 3490 9041
      3490 9047 3501 9075
TIME...MOT...LOC 0142Z 212DEG 30KT 3505 9055

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

PWB
Special weather statement, May 18, 8:56 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Memphis TN
856 PM CDT Sun May 18 2025

ARZ048-190230-
St. Francis AR-
856 PM CDT Sun May 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ST. FRANCIS COUNTY
THROUGH 930 PM CDT...

At 856 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hunter, or near Palestine, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Four Gums, Dodsons Corner, Slonikers Mill, Caldwell, Forrest City,
New Castle, Palestine, and Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3500 9104 3503 9104 3510 9076 3499 9074
      3495 9106 3500 9107
TIME...MOT...LOC 0156Z 256DEG 33KT 3501 9102

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

PWB
Special weather statement, May 18, 9:22 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Memphis TN
922 PM CDT Sun May 18 2025

ARZ036-TNZ088-190245-
Crittenden AR-Shelby TN-
922 PM CDT Sun May 18 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CRITTENDEN AND
SOUTHWESTERN SHELBY COUNTIES THROUGH 945 PM CDT...

At 921 PM CDT, Doppler radar was tracking a strong thunderstorm near
Anthonyville, or 8 miles southwest of West Memphis, moving north at
25 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Mound City, Kate, Louise, West Memphis, Brice, Cunningham Corner,
Amanea, Edmondson, Wyandoke, St Clair, Harvard, Presidents Island,
Neuhardt, Simsboro, Briark, T O Fuller State Park, Crittenden,
Riceville, Vincent, and Hulbert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3530 9035 3521 9002 3499 9014 3499 9031
      3500 9039
TIME...MOT...LOC 0221Z 199DEG 22KT 3504 9026

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

PWB
Special weather statement, May 18, 9:58 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Memphis TN
958 PM CDT Sun May 18 2025

ARZ048-049-190330-
St. Francis AR-Lee AR-
958 PM CDT Sun May 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LEE AND CENTRAL ST.
FRANCIS COUNTIES THROUGH 1030 PM CDT...

At 958 PM CDT, Doppler radar was tracking a strong thunderstorm near
Palestine, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Madison, Gill, Hawkins, Horton, Bonair, Slonikers Mill, Caldwell,
Forrest City, New Castle, Four Forks, Palestine, Goodwin, Haynes,
Four Gums, Widener, Dodsons Corner, Heustess, Blossom, L'angville,
and Cottonwood Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3500 9108 3500 9104 3509 9104 3511 9063
      3484 9069 3490 9109
TIME...MOT...LOC 0258Z 276DEG 32KT 3500 9098

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

PWB
Local storm report, May 18, 10:06 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1006 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     Hail             2 SSE Forrest City      34.98N 90.77W
05/18/2025  M1.00 Inch       St. Francis        AR   Public

&&

MJ

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 9:36 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGDeSoto, Tate, Tunica54 min
May 18, 10:31 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Lafayette, Marshall, Panola, Tate44 min
May 18, 10:33 PM CDTSpecial Weather StatementMEGMarshall42 min
May 18, 10:39 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall53 min
May 18, 11:08 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGBenton, Lafayette, Marshall, Pontotoc, Tippah, Union52 min
May 18, 11:15 PM CDTSpecial Weather StatementMEGMarshall15 min
May 18, 11:30 PM CDTSpecial Weather StatementMEGTishomingo30 min
May 18, 11:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGAlcorn, Benton, Itawamba, Lee, Prentiss, Tippah and 2 more77 min
May 19, 12:26 AM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo49 min

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.